# SDR QXEA0200011

- Difficulty date: January 13, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 39,085 hours, 47,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD EMERGENCY EXIT LOCATING SIGN ABOVE COCKPIT DOOR HAS BURNED OUT LIGHT BULBS.  REMOVED AND REPLACED EMERGENCY EXIT SIGN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
